# SDR 08FDEA04198

- Difficulty date: October 4, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 900-1076
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, SEAT TRACK BS 900-1076 LBL 24.75 CROWN SCRATCHES AND GOUGED REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40--02 AND SRM 53-00-52, MAJOR REPAIR NO FOLOW-UP REQUIRED.
